# SDR SIMA20120607004

- Difficulty date: June 7, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- Aircraft time: 25,872 hours, 23,117 cycles
- Engine: Rroyce AE3007A3
- System (JASC): 7250 · Turbine Section
- Part: O-Ring
- Part number: 230780775
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND EXCESSIVE SMOKE FROM ENGINE NR 1 AFTER SHUTDOWN.  AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED THE NR 1 ENGINE SHAFT PLUG O-RING IAW RR MM 72-59-15.  THE TEST OF THE ENGINE WAS GOOD IAW RR MM 72-00-00-710-801.  ALSO, REPLACED METAL GASKETS.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
